# SDR DHL9872022D

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NOSE AREA LEFT WALL STA 277 3 INCH BELOW CEILING CRACKED AT RIVET.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER S/B 53-145 20 BY 24, N/R 7566.
